Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TamaDrummer

Veteran Member
  • Total Reviews

    1
  • Content Count

    218
  • Joined

  • Last visited

Community Reputation

1 Neutral

6 Followers

About TamaDrummer

  • Rank
    Member
  1. Sorry for not updating, but I have been done with Accutane since Christmas Eve... The last month was tough, my dosage was upped to 80 mg per day and the dry weather really exacerbated the side effects. But, that last month I had not one facial pimple. My bodily acne has always been mild, and diminished during my course, but never totally disappeared. Looking back, I do believe I experienced some bouts of depression (though fleeting), and some joint pain. Of course, the most notable side effec
  2. I think this would be day 144? It's definitely been a while. I think it's safe to say that my facial acne woes are gone. The last activity I had was some tiny little thing on my forehead like 3 weeks ago. Honestly I dont even think about acne anymore. I'm gonna push for a 80 mg dose for my last month coming up, because I really want this to last. Also, DRINK LOTS OF WATER. Some side effects seem to be drawn out when you get dehydrated, and others are alleviated like dry lips. Good luck every
  3. Day 120 So I'm starting month 5 today. Time really does fly when you're on this medication. I can't even really remember what it's like to have such bad acne problems; acne and I have been really separated. I probably get less activity now than anyone I know, and I usually go a week without getting a single "pimple". Any acne that I do get doesn't resemble any type of acne that I had before, they're usually so small they're unnoticeable and they dry up within a day. My mood seems to be taking a
  4. Day 103: I haven't been updating much lately because there isn't really much to say. I hardly get any acne anymore, and it's incredible. This is an amazing drug.
  5. Yeah, I complain too much. I've only had 3-4 cysts during my entire course on Accutane, so the treatment is definitely causing improvement Day 92: On month 4 now. Facial acne has cleared up very nicely. I can't tell how you how amazing it is to not worry about my acne. My red marks are still very much apparent and have seen little improvement, but I'm hoping that they will fade quicker after my course is over. Side effects are still bothersome, specifically the constant chapped lips. It can get
  6. Day 85 I didn't get my dosage upped because apparently I'm responding very well to the medication and it wouldn't be necessary. My face is doing well, the breakouts are finally slowing. My red marks even appear to be ever-so-slightly fading. It's nice not worrying about acne. By the way, all action/psychological film lovers must see "Drive". It's kick-ass. True movie art.
  7. It's not necessary, but it does help to take it at the same time every day and with food or milk. Milk can suffice if you don't eat a meal with the pill.
  8. Yes, I understand what you're talking about. It happens to me every other day. APPLY LIPBALM. Also, don't panic about such an easily-fixed and relatively minuscule problem.
  9. I'm not sure what the hell angular cheilitis is but the corners of my mouth are constantly cracked and painful if I don't apply chapstick. This is the case for a huge percentage of Accutane users, and is no reason whatsoever to abandon your course.
  10. It might be and it might not, it's almost impossible to predict if/when a person will relapse.
  11. To be honest I think that the whole "Accutane causes depression" argument is a load of bull. If it is real it is incredibly rare; we're talking 1% of users or less here. But I imagine that those people were probably on their way to depression regardless of the drug. My dermatologist said that it doesn't cause it, but it can amplify your feelings of depression while on the course.
  12. This is normal. The healing time will be significantly slower. They should heal slowly during treatment but much quicker after treatment.
  13. Low doses really shouldn't be causing any serious side effects. Assess your mental health and don't imagine pain after reading horror stories.
×